# SDR 9614089153

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT ENGINE NACELLE EMERGENCY ILLUMINATION LIGHT INOPERATIVE.  REPLACED RIGHT NACELLE LIGHT BATTERY PACK, OPERATIONAL CHECK OK.
